# SDR CA150323015

- Difficulty date: August 25, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,017 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 6224365221
- Condition: Faulted
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ALTIMETER INTERMITTENT.  FOUND ADC PN: 622-4365-221 TO BE FAULTY.
